English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Models of group schemes of roots of unity

MPS-Authors
/persons/resource/persons236082

Romagny,  Matthieu
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236351

Tossici,  Dajano
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

Mezard_models_oa_2013.pdf
(Any fulltext), 613KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Mézard, A., Romagny, M., & Tossici, D. (2013). Models of group schemes of roots of unity. Annales DE l'€™Institut Fourier, 63(3), 1055-1135. doi:10.5802/aif.2784.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1A94-8
Abstract
There is no abstract available